# SDR CALA2014080401071

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 49,720 hours, 15,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A550212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 727B RBL 45.50 SEAT TRACK AREA.  AFT HOLE FOUND CRACK AT FLOORBEAM REFER ATTACHED DWG CABIN BS 727B RBL 45.50.  FLOORBEAM UPPER CHORD FASTENER HOLE CRACKED AREA, CRACK LENGTH 0.015 INCHES.  REPAIRED IAW ECRA 5320-02290 REV.
